# SDR DALA2024010310783

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N127DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50046
- Aircraft time: 11,092 hours, 5,106 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SLAT TRACK NBR 7 UPPER SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK REF AA 5742-01028-02A. LIASON ENGINEERING SUPPORT WILL BE REQ'D BEFORE FURTHER FLT. REPAIRED L/H SLAT TRACK NBR 7 UPPER SURFACE PER ER/A 607781-14AD REV A AND PRI REV 0. (LP# 0131988)
